# SDR IPXA2024071998349

- Difficulty date: July 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,798 hours, 21,383 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE FUEL CONFIG EICAS MESSAGE AT TOP OF CLIMB (LOGPAGE ATTACHED) ACCOMPLISHED DETAILED EXTERNAL VISUAL INSPECTION FOR LEAK OF CENTER & LEFT FUEL TANK AREA. NO LEAK FOUND. ACCOMPLISHED DETAILED INTERNAL AUXILIARY CENTER TANK INSPECTION  #3 RIB SEALANT AREA NO DAMAGE FOUNDED ALSO NO LEAK FOUND. CHEKCED OVERRIDE PUMP INLET SCREEN NO FOD FOUND. BOTTOM OF THE TANK NO FOD FOUND. #2 RIB NO DAMAGE NO FOD. LEFT FUEL FEED LINE PIPE WITH BOOST PUMP ON CHECKED NO LEAK. FUEL QUANTITY INDICATING SYSTEM BITE TEST (CENTER AUXILIARY (CENTER) CIRCUIT AND LEFT AND RIGHT MAIN TANK CIRCUIT TEST) PASSED PER AMM 28-41-00/501. CLOSED THE AUXILIARY TANK ACCESS DOOR PER AMM 28-11-02/401. NO FUEL LEAK.
